# SDR TWRA97193

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58223
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A' SERVICE, FOUND 'E' ZONE LEFT SIDE EMERGENCY EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD AS PER MM 33-51-00.  (M)
